It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-19-2008, 05:04 PM   #1
Junior Member
(female)
 
Join Date: May 2008
Location: colorado
Posts: 23
speciality HB User
Smile Lyrica, and assorted meds

Hi Guys, longtime lurker, first time poster. I have just started Lyrica, I feel very tired and spacey, but my pain is receding a bit. Will the side effects lighten up? I am on Lyrica 75 mg 2 daily, oxycodone LA 20mg 2 x daily, and oxy IR 5 mg 3 x daily. TIA

 
Sponsors Lightbulb
   
Old 05-19-2008, 05:07 PM   #2
Junior Member
(female)
 
Join Date: May 2008
Location: TN USA
Posts: 38
arkia HB User
Re: Lyrica, and assorted meds

Hi there Specialty! I'm pretty new here, too, but I'd like to welcome you.

From my experience with Lyrica, yes, the loopy, foggy feeling did go away. However, in my case it didn't work well enough on the pain to justify the amount I had to pay. There was no generic for it then and I was paying a hefty amount so my doctor had me wean off.
__________________
I'm going to smile like nothing is wrong, act like everything is perfect, and pretend its not hurting me.

 
Sponsors Lightbulb
   
Old 05-20-2008, 06:15 AM   #3
Senior Veteran
(female)
 
Join Date: Dec 2006
Location: western us
Posts: 7,267
ms_west HB User
Re: Lyrica, and assorted meds

I have taken both and had swelling reactions.

 
Old 05-20-2008, 05:25 PM   #4
Newbie
(female)
 
Join Date: Apr 2007
Location: Ontario, Canada
Posts: 6
Viki2 HB User
Re: Lyrica, and assorted meds

Hi Specialty,
I am new here also. I take Lyrica which really helped with nerve pain but I think has made my fibro pain worse. I recently decreased the dose because it caused severe swelling and pain in my hands, it got so bad I couldn't even open jars anymore and just felt like my fingers were going to explode. Also my fingernails and toenails are starting to come off, weird... So when I decreased the dose I noticed a huge difference in the pain in my hands and my fingernails have stopped receding. You definitely will have weight gain but the spacey feeling should go away. I didn't notice any tired feeling because I am tired all of the time anyway. Good luck, it works wonders for some people, I think you just have to stick with it for a bit and decide from there if the benefits outweigh the side effects.
Take care, Viki2

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
First time on LYRICA & very sick! sandollar Pain Management 26 04-06-2011 06:55 PM
Lyrica: How did it affect your symptoms? F150STX Fibromyalgia 9 10-26-2010 02:15 PM
Weight gain on lyrica... KayT135 Reflex Sympathetic Dystrophy (RSD) (CRPS) 11 02-16-2009 12:14 AM
Lyrica nerve pain reducer is miracle Adamhi Back Problems 25 03-13-2008 04:14 PM
Lyrica vs. Neuotin .. please expain ? Queenneeee Pain Management 13 08-26-2007 08:14 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:20 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!